Jump to content

DoctorDre

Junior Member
  • Content Count

    20
  • Joined

  • Last visited

  1. I hope you had a fantastic day :)

  2. 20 mg is the lowest therapeutic dose and is the usual starting dose for citalopram. it can take up to about 6 weeks to feel full effects. some people will notice some effects within the 1st few weeks but u shouldnt really dismiss any AD until u have been taking it at least 6 - 8 weeks. it is frustrating when u just want to feel better but they do take time to get into the system and really start having an effect. some ADs do actually increase anxiety or depression in the short term. if it gets too bad it wouldnt be a bad idea to speak to ur doctor. it is quite common tho. i never experienced tiredness with this AD but they effect everyone differently...i found mirtazapine sedating but i know other people who havent. it should wear off a bit when ur body gets used to it but again if it doesnt speak to ur doctor. u do need to give it a bit of time tho. In 6-8 weeks I will probably be dead! I took Mirtazapine too. Tried it for a week and it was so sedating I could not even drive a car. So I had to stop it. Also it made me short tempered. Oh well, I will keep taking Citalopram in the hope that it will start to work... one day.
  3. I have been on Citalopram (20mg/day) for 10 days now and my depression is no better. In fact it is worse. And I have anxiety now too. Also I feel so lethargic and lazy it is unbelievable. How long does it take before it starts to work somewhat? I am very saddened and frustrated by its very slow progress if at all. Is 20mg too low a starting dose? Thanks.
  4. 9 days now. Depression STILL worse, let alone being better, until just now... ...I got drunk after a while today and I feel SO HAPPY Finally some happiness in my miserable worthless life! Thank GOD for Alcohol! The TRUE anti-depressant!!! Tried and tested for hundreds of years!!!
  5. I just finished my third day. The nausea is gone. The anxiety is a bit better. But I feel very lathargic constantly. I am so lazy to do anything... I don't like this. I hope it will go away soon.
  6. I am on Citalopram, the older weaker drug. Sorry for the confusion. I had my second dosage in the afternoon, and I will take my third in the evening and then always in the evenings. My second day was better for nausea, which is much better now. But the anxiety is worse, much worse. I also feel very weak and lethargic, but not sleepy anymore. I did not sleep during the day on the second day. I will keep you posted.
  7. Thanks all. I will take it at bedtime tomorrow. Do you think that 20mg is kind of high to start with?
  8. This morning I had my first dosage of 20mg. Doctor said mornings are better to take it than the evenings. It is 9 hours now I have continuiously been feeling extremely nauseated. I can hardly eat. I feel like trowing up. On top of that I feel exhausted, weak and sleepy. I have nodded off all day. Can't do anything. I am also much more depressed and nearly got a panic attack, which I do not usually get. How long will this inital hell last? Also if it makes you so sleepy isn't better to take it at bedtime? Thanks.
  9. I had Alcohol while on Zoloft it made me very less drunk. As if it was bypassing my system completely. And then the next day or two I would feel like hell. Is it the same with Celexa? Thanks.
  10. Thanks for your replies. I am glad that it does not shorten one's temper. I am going on 20mg per day. I will keep you posted.
  11. I tried Zoloft (it did not work for me) and more recently Remeron. Remeron made me very short tempered. It also lowered my cogtinitve functioning. I wasn't mentally sharp on it. So I quit it. Now I have Citalopram (Celexa). Is it possible it too could change my temper and brain power? I can live with the Sex Drive, Insomnia, etc, but I can't risk losing my temper or not being able to concentrate fully. Please advise me. Thank you.
  12. After being on Zoloft (50mgs/day) for nearly 5 weeks I have decided to call it quits. Zoloft did not work for me. If anything, it made me even more depressed (see my other thread) and I had to put up with loads of nasty side effects too. Well I have halved my dosage to 25mgs/day. After being on this lower dosage for just 3 days, already I feel terrible. I have never felt so bad and miserable. I am much more depressed and I am getting some serious anxiety too, and I am normally relaxed. What a nasty experience. I can't wait for this Zoloft hell to end. My plan is to continue at 25mgs/day for a whole week and then go down to 12.5mg/day for another week before I stop completely. I don't mean to bash Zoloft. I am glad it worked for all you, but sadly it didn't for me. :(
  13. I just read the thread "Effects Of Taking Zoloft If Your Not Depressed" and it has scared me. Basically it says that if one is not clinically depressed and instead situationally depressed then SSRI's can make things WORSE. Why didn't anyone mention this earlier to me? Obviously it seems that I am not clinically but rather situationally depressed as I am going through lots of personal problems. And so that is why Zoloft is making my depression worse. Am I right??? So it would be wise then, to stop it asap. Right? What about Remeron? Would that help me then? Thanks.
  14. UPDATE It has been 4 weeks now and I feel no better. I certainly do feel more depressed than a month ago when I was med free. My personal circumstances have not changed, so I should not be more depressed. Also I notice that I am more irritable and my temper is slightly worse. And I get lots of weird dreams every night, which I don't like either. I am thinking of quiting Zoloft. How should I quit? How to reduce the dosage and how slowly? I have another Anti-Depressent, Remeron. Is it worth trying that? Please advise me. Thanks.
  15. DeeBear, Thanks for your concern. I am not an alcoholic. I drink maybe 2-3 times a week. Sadly I have no money to see a shrink. I got a cheap doctor just to prescribe me the Zoloft. So I am pretty much on my own and thanks the internet I can learn myself. What I have learned is that combining Zoloft and Alcohol results in unpredictable behavior, so in my case that would be sober... Thanks. Dr. Dre
×
×
  • Create New...